On the correctness of linear boundary value problems for systems of generalized ordinary differential equations.

Ashordia, M.

Georgian Mathematical Journal (1994)

  • Volume: 1, Issue: 4, page 343-351
  • ISSN: 1072-947X

How to cite

top

Ashordia, M.. "On the correctness of linear boundary value problems for systems of generalized ordinary differential equations.." Georgian Mathematical Journal 1.4 (1994): 343-351. <http://eudml.org/doc/47092>.

@article{Ashordia1994,
author = {Ashordia, M.},
journal = {Georgian Mathematical Journal},
keywords = {correctness of linear boundary value problems; generalized differential system},
language = {eng},
number = {4},
pages = {343-351},
publisher = {Walter de Gruyter},
title = {On the correctness of linear boundary value problems for systems of generalized ordinary differential equations.},
url = {http://eudml.org/doc/47092},
volume = {1},
year = {1994},
}

TY - JOUR
AU - Ashordia, M.
TI - On the correctness of linear boundary value problems for systems of generalized ordinary differential equations.
JO - Georgian Mathematical Journal
PY - 1994
PB - Walter de Gruyter
VL - 1
IS - 4
SP - 343
EP - 351
LA - eng
KW - correctness of linear boundary value problems; generalized differential system
UR - http://eudml.org/doc/47092
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.